# SDR QXEA2013030400547

- Difficulty date: March 4, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- Engine: Pwc PW150A
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE ON RT ENGINE WIRE HARNESS, LOCATED FWD END OF F4 EMS STRUT. INSPECTED, CHAFE DAMAGE IS TO OUTER WIRE WRAP ONLY, NO DAMAGE TO INNER WIRE NOTED.  WRAPPED WIRES WITH FIBERGLASS TAPE IAW WM CHAPTER 20-12-10-201, REV 39.
